MathSciNet Relay Station
MathSciNet bibliographic data
MR2390525 34B15 (34B18 92D25)
Shibata, Tetsutaro Global behavior of the branch of positive solutions to a logistic equation of population dynamics. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2547–2554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement